# SDR ASAA2014050607924

- Difficulty date: May 6, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 35,950 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A620116
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, RBL 24.75 HAS CRACK INDICATION AT INBD HOLE AT SEAT TRACK LOCATION. ACFT GROUNDED.  REPAIRED ANGLIAW  REO-G17450, REV A/ EA, SB737-53-1296-NG-111.
